# SDR ASAA2022090439773

- Difficulty date: September 4, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 33,059 hours, 10,456 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Faulted
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL- A/C WAS TOO FAR RIGHT OF CENTERLINE- NEEDED TO MANUALLY TAKE OVER LANDING. HGS WAS SUCCESSFUL. GROUNDED - YES.  PERFORMED B737-900 FIM 22-11 TASK 825, NO ASSOCIATED FAULTS LOGGED ON EITHER DFGS COMPUTERS. PERFORMED LAND VERIFY TEST PER B737-900 AMM 22-11-00/201, ALL TESTS PASS.
